# SDR UIEA2017053100892

- Difficulty date: June 7, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 80,656 hours, 18,441 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ring
- Part number: 113T12693
- Part serial: 325341J
- Condition: Corroded
- Location: Lt Wing Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED NR 4 TE FLAP REACTION RING ON THE LT TE FLAP.  REMOVED AND REPLACED IAW 8017-TALLY 1113, AND ENGINEERING ORDER  6727A007_CS.
